# SDR IXXA20211208073

- Difficulty date: December 4, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 99,711 hours, 16,554 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE OF FL370, THE MAIN CARGO DOOR INDICATION ANNUNCIATED IN ADDITION TO THE MASTER WARNING AND ASSOCIATED AURAL WARNING SYSTEM. CABIN PRESSURIZATION HOLDING STEADY WITH NO LOSS.  CREW COMPLIED WITH ATI QUICK REFERENCE HANDBOOK PROCEDURES IAW 767-300 1.13 AND REQUESTED AN EMERGENCY LANDING TO AIR TRAFFIC CONTROL AT ORIGINATION STATION-KSFO.  AIR TURN BACK AND LANDING WERE UNEVENTUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS WARRANTED.  AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. SYSTEM DEFERRED-SYSTEM DEFERRED-27271 MEL CAT C. WORK IN PROGRESS
